Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Equivariant dendroidal sets

Luís Alexandre Pereira

Algebraic & Geometric Topology 18 (2018) 2179–2244
Abstract

We extend the Cisinski–Moerdijk–Weiss theory of –operads to the equivariant setting to obtain a notion of G-–operads that encode “equivariant operads with norm maps” up to homotopy. At the root of this work is the identification of a suitable category of G–trees together with a notion of G–inner horns capable of encoding the compositions of norm maps.

Additionally, we follow Blumberg and Hill by constructing suitable variants associated to each of the indexing systems featured in their work.

Keywords
operads, dendroidal sets, $\infty$–operads, equivariant homotopy theory
Mathematical Subject Classification 2010
Primary: 55U10, 55U35, 55U40
Secondary: 18G30
References
Publication
Received: 20 March 2017
Revised: 6 October 2017
Accepted: 17 October 2017
Published: 26 April 2018
Authors
Luís Alexandre Pereira
University of Notre Dame
South Bend, IN
United States